Translator Disclaimer
2003 On the uniqueness of weak solutions of the two-dimensional primitive equations
D. Bresch, F. Guillén-González, N. Masmoudi, M. A. Rodríguez-Bellido
Differential Integral Equations 16(1): 77-94 (2003).

Abstract

The uniqueness of weak solutions of the primitive equations with Dirichlet boundary conditions at the bottom is an open problem even in the two dimensional case. The aim of this paper is to prove the uniqueness of weak solutions when we replace the Dirichlet boundary condition at the bottom by a friction condition. With this boundary condition at the bottom, we establish an additional regularity result for the vertical derivative of the horizontal velocity which allows us to conclude the uniqueness of weak solutions.

Citation

Download Citation

D. Bresch. F. Guillén-González. N. Masmoudi. M. A. Rodríguez-Bellido. "On the uniqueness of weak solutions of the two-dimensional primitive equations." Differential Integral Equations 16 (1) 77 - 94, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1042.35042
MathSciNet: MR1948873

Subjects:
Primary: 35Q30
Secondary: 76D05, 86A05

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.16 • No. 1 • 2003
Back to Top